# SDR DALA13017369010

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 50,852 hours, 40,084 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE SYS LOCKING CABLE CLAMP AND CONDUIT WAS OUT OF ALLOWABLE LIMITS. SOME CABLE BRACKETS WERE FOUND BROKEN AND REPLACED.  ALSO, ALL OF THE TAILCONE RECEPTACLES IDENTIFIED AS WORN BEYOND LIMITS WERE REPLACED.  THE CABLE WAS ADJUSTED BACK TO CORRECT CLEARANCE AND RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
